# SDR ABXA9700031

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3654073
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE INBOARD AND OUTBOARD OVERCENTER LINKS CRACKED ON THE RIGHT WING NR 4 SPOILER.  REPLACED NR 4 SPOILER OVERCENTER LINKS AND OPS CHECKED SPOILER IAW DC-8 MM 27-61.
